# SDR SIMA201120202

- Difficulty date: July 18, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 15,774 hours, 13,535 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE31131
- Condition: Unserviceable
- Location: Nr 1
- Part time: 25,991 hours, 23,692 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, B

## Discrepancy

ON FLIGHT 4084 THE CREW REPORTED THAT WHILE CLIMBING THROUGH 7500 FEET HEARD A LOUD BOOM.  ENGINE 1 AUTO SHUT DOWN AND WITH ENGINE 1 OUT AND ASSOICATED EICAS MESSAGES THE CREW DECLARED AN EMERGENCY.  THE CREW RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  NO FIRE, SMOKE OR FUMES WERE REPORTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE IAW EMB WC 71-000-00.  THE OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
